# SDR USAA2014032500006

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 65,643 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2405
- Condition: Faulty
- Location: Cabin
- Part time: 48,214 hours, 18,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST CIDS FAULT, EXT LOADS.  REPLACED LT OVERWING EPSU IAW AMM 33-51-38.
